MathSciNet Relay Station
MathSciNet bibliographic data
MR2172204 (2007b:34027) 34A60 (91A05 91A22)
Hofbauer, Josef; Sorin, Sylvain Best response dynamics for continuous zero-sum games. Discrete Contin. Dyn. Syst. Ser. B 6 (2006), no. 1, 215–224 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement